# SDR SIMA20190301002

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 36,156 hours, 30,927 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9911041
- Condition: Seized
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN FLIGHT WITH PACK 1 OVHT CAUTION ON LANDING "TRANSFERRED TO NRWC 688-MIA-03996". C/A-FOUND NR 1 ACM SEIZED, REMOVED AND REPLACED ACM IAW AMM 21-51-03 OPS CHK IAW 21-51-00 AND ETN -EM-72-034 REF: PERFORMED ENGINE RUNS IAW ETN-EM-72-034 FOR ODOR EVENTS.OPS CHK GOOD.
